# SDR SWAA2018102226160

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 44,986 hours, 26,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10114
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER BROKEN.  R&R LENS COVER PER AMM.
